|

Green‘s Function and Poisson Integral in a Circle Disk for Strongly Elliptic Systems with Constant Coefficients

Authors: Bagapsh A.O. Published: 22.11.2017
Published in issue: #6(75)/2017  
DOI: 10.18698/1812-3368-2017-6-4-18

 
Category: Mathematics | Chapter: Substantial Analysis, Complex and Functional Analysis  
Keywords: elliptic systems, strong ellipticity, Dirichlet problem, Poisson integral, Green's function, skew-symmetric systems, Lame system

The paper deals with Dirichlet problem for a homogeneous strongly elliptic second-order system with constant coefficients, in other words, for a partial differential equation of the following kind Lτ,σf = 0 where f is a complex-valued function, and Lτ,σ= (∂∂τ∂2)I+σ(τ∂∂+∂2)C. Here δδ are Cauchy --- Riemann operators; I is an identity operator; C:z--- z̅ is a complex conjugation operator; τ,σ are such parameters, that τσ ∈ (--1,1). For such systems, integral formulas of the Poisson type, Green's function and solutions of Dirichlet problem in a circle and an ellipse of a special form are obtained. The Lτ,σ operator is a perturbation of Laplace operator Δ, and the Dirichlet problem solution for the equation Lτ,σf = 0 is obtained as a sum of a series in powers of the parameter σ. Functions that are coefficients of the corresponding series can be found by solving the "recurrent" sequence of Dirichlet problems for the ordinary Laplace and Poisson equations.

References

[1] Agmon S., Douglis A., Nirenberg L. Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. Comm. Pure Appl. Math., 1964, vol. 17, iss. 1, pp. 35–92. DOI: 10.1002/cpa.3160170104

[2] Somigliana C. Sui sisteme simmetrici di equazioni a derivate parziali. C. Annali di Matematica, 1894, vol. 22, iss. 1, pp. 143–156. DOI: 10.1007/BF02353934 Available at: https://doi.org/10.1007/BF02353934

[3] Vishik M.I. On strongly elliptic systems of differential equations. Matem. Sbornik, 1951, vol. 29, no. 3, pp. 615–676 (in Russ.).

[4] Ding S.K., Wang K.T., Ma J.N., Shun Ch.L., Chang T. On the definition of the second order elliptic system of partial differential equations with constant coefficients. Acta Math. Sinica, 1960, vol. 10, pp. 276–287.

[5] Petrovskiy I.G. Lektsii ob uravneniyakh s chastnymi proizvodnymi [Lectures on equations with two derivatives]. Moscow, Fizmatgiz Publ., 1961. 400 p.

[6] Keng H.L., Wei L., Wu C.Q. Second-order systems of partial differential equations in the plane. Boston, London, Melbourne, Pitman Advanced Publishing Program, 1985. 292 p.

[7] Verchota G.C., Vogel A.L. Nonsymmetric systems on nonsmooth planar domains. Transactions of the American Mathematical Society, 1997, vol. 349, no. 11, pp. 4501–4535.

[8] Landau L.D., Lifshits E.M. Teoreticheskaya fizika. T. 7. Teoriya uprugosti [Theoretical physic. Vol. 7. Elasticity theory]. Moscow, Nauka Publ., 1987. 248 p.

[9] Bagapsh A.O. The Poisson integral and Greens function for one strongly elliptic system of equations in a circle and an ellipse. Computational Mathematics and Mathematical Physics, 2016, vol. 56, iss. 12, pp. 2035–2042. DOI: 10.1134/S0965542516120046

[10] Bagapsh A.O., Fedorovskiy K.Yu. С1-approksimatsiya funktsiy resheniyami ellipticheskikh sistem vtorogo poryadka na kompaktakh v [C1-approximation of functions by elliptic systems solutions of second order on compacts in ]. Kompleksnyy analiz i ego prilozheniya. Sbornik statey. Trudy MIAN. T. 298 [Complex analysis and its application. Collection of articles. Trudy MIAN. Vol. 298]. Moscow, 2017, pp. 42−57 (in Russ.).

[11] Shabat B.V. Funktsii odnogo peremennogo. Vvedenie v kompleksnyy analiz [Functions of one variable. In: Introduction to complex analysis]. Moscow, Nauka Publ., 1985, pp. 13–258 (in Russ.).